MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-55
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during a routine check, the cs300 intra-aortic balloon pump (iabp) displayed a ¿low battery¿ message and had insufficient battery backup.There was no patient involvement and no harm reported.A getinge field service engineer (fse) evaluated the unit.During the evaluation, the device was tested after disconnecting it from ac power and was found to switch off within approximately one minute.The fse determined that the battery was defective and was not providing adequate backup power.The battery requires replacement.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS300 Intra-Aortic Balloon Pump, English, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50867290
Report Number2249723-2026-0004407
Device Sequence Number9224004
Product Code DSP
UDI-Device Identifier10607567112541
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-55
Device Catalogue Number0998-00-3023-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown